# SDR UIEA2023031000239

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 93,201 hours, 17,179 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND EXISTING REPAIR DOUBLER ON OUTER SIDE SKIN OF FUSELAGE AT STA 2658 BETWEEN S-11L AND 13L( 1. REMOVE THE EXISTING DOUBLER IAW SRM 51-40-02-0G-0 REV 96. 2. PERFORM EI T2023A53M-272 REV 0 SEQUENCE A. 3. ACCOMPLISHED EI T2023A53M-272 REV 1. 4. JOB COMPLETED AND CONDITION CHECK NORMAL )
